MathSciNet Relay Station
MathSciNet bibliographic data
MR526843 47B38
Fakhoury, Hicham Représentations d'opérateurs à valeurs dans $L\sp{1}(X,\,\Sigma ,\,\mu )$. (French) Math. Ann. 240 (1979), no. 3, 203–212.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement